# SDR ASOA20130128246

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 27,733 hours, 21,312 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN C-CHECK WHEN INSPECTION FOUND EVIDENCE OF CORROSION AROUND SCREW HOLES AT LOWER SERVICE DOOR AT FRAME 20 AND FRAME 22.  MX CLEANED FR 20 AND WAS WITHIN LIMITS.  FRAME 22 WAS CLEANED AND A DOUBLER WAS INSTALL IAW EC 5310--01373.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
